Alert archive / Arkansas / Tornado Warnings in 2017
Tornado Warning 38, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 29, 2017, 4:18 PM CDT for 4 counties in Arkansas. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2017, 4:18 PM CDT (21:18 UTC)
- Expired
- Apr 29, 2017, 4:47 PM CDT
- In force
- 29 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Boone County, AR, Johnson County, AR, Newton County, AR, Searcy County, AR
The radar
The Western Arkansas radar (KSRX), 129 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 4:55 PM CDT | TSTM WND DMG | 1 Nne Parthenon, AR | A BARGE HAD PART OF THE ROOF BLOWN OFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 318 m²/s²
- 0-3 km storm-relative helicity
- 413 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted.
936
WFUS54 KLZK 292118
TORLZK
ARC009-071-101-129-292200-
/O.NEW.KLZK.TO.W.0038.170429T2118Z-170429T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
418 PM CDT SAT APR 29 2017
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
Northeastern Johnson County in western Arkansas...
Newton County in north central Arkansas...
Northwestern Searcy County in north central Arkansas...
Southwestern Boone County in north central Arkansas...
* Until 500 PM CDT
* At 418 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Devils Knob, or 16 miles north of Clarksville,
moving northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Harrison... Marshall...
Jasper... Western Grove...
Valley Springs... Dugger...
Marsena... Carver...
Erbie... Duff...
Point Peter... Devils Knob...
Pruitt... Rosetta...
Dillen... Red Bank...
Eula... Capps...
Piercetown... Walnut...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3590 9263 3572 9308 3573 9316 3569 9316
3560 9338 3570 9357 3612 9331 3612 9330
3615 9330 3636 9317
TIME...MOT...LOC 2118Z 216DEG 40KT 3569 9341
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
623 follow-up statements
174
WWUS54 KLZK 292127
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
427 PM CDT SAT APR 29 2017
ARC071-292137-
/O.CAN.KLZK.TO.W.0038.000000T0000Z-170429T2200Z/
Johnson AR-
427 PM CDT SAT APR 29 2017
...THE TORNADO WARNING FOR NORTHEASTERN JOHNSON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3590 9263 3572 9308 3573 9316 3574 9352
3612 9331 3612 9330 3615 9330 3636 9317
TIME...MOT...LOC 2127Z 205DEG 44KT 3580 9335
$$
ARC009-101-129-292200-
/O.CON.KLZK.TO.W.0038.000000T0000Z-170429T2200Z/
Newton AR-Searcy AR-Boone AR-
427 PM CDT SAT APR 29 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR NEWTON...
NORTHWESTERN SEARCY AND SOUTHWESTERN BOONE COUNTIES...
At 427 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Walnut, or 16 miles southwest of Jasper, moving
northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Harrison... Marshall...
Jasper... Western Grove...
Valley Springs... Dugger...
Marsena... Carver...
Erbie... Duff...
Point Peter... Pruitt...
Red Bank... Eula...
Capps... Piercetown...
Walnut... Upper Buffalo Wilderness Area...
Bellefonte... St. Joe...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3590 9263 3572 9308 3573 9316 3574 9352
3612 9331 3612 9330 3615 9330 3636 9317
TIME...MOT...LOC 2127Z 205DEG 44KT 3580 9335
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
62295
WWUS54 KLZK 292137
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
437 PM CDT SAT APR 29 2017
ARC009-101-129-292200-
/O.CON.KLZK.TO.W.0038.000000T0000Z-170429T2200Z/
Newton AR-Searcy AR-Boone AR-
437 PM CDT SAT APR 29 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR NEWTON...
NORTHWESTERN SEARCY AND SOUTHWESTERN BOONE COUNTIES...
At 437 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles south of Jasper, moving northeast at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Harrison... Jasper...
Western Grove... Valley Springs...
Dugger... Carver...
Erbie... Duff...
Red Bank... Point Peter...
Capps... Piercetown...
Pruitt... Upper Buffalo Wilderness Area...
Bellefonte... St. Joe...
Pindall... Batavia...
Bass... Bear Creek Springs...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3600 9276 3573 9316 3591 9342 3612 9331
3612 9330 3615 9330 3636 9317
TIME...MOT...LOC 2137Z 218DEG 42KT 3590 9319
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
62251
WWUS54 KLZK 292147
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
447 PM CDT SAT APR 29 2017
ARC009-101-129-292157-
/O.CAN.KLZK.TO.W.0038.000000T0000Z-170429T2200Z/
Newton AR-Searcy AR-Boone AR-
447 PM CDT SAT APR 29 2017
...THE TORNADO WARNING FOR NEWTON...NORTHWESTERN SEARCY AND
SOUTHWESTERN BOONE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened, and no longer
appears capable of producing a tornado. Therefore, the warning has
been cancelled. However small hail, gusty winds and heavy rain are
still possible with this thunderstorm.
LAT...LON 3600 9276 3573 9316 3591 9342 3612 9331
3612 9330 3615 9330 3636 9317
TIME...MOT...LOC 2146Z 216DEG 40KT 3599 9311
$$
62What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 29, 3:12 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Apr 29, 3:12 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 312 PM CDT Sat Apr 29 2017 .SHORT TERM...Tonight Through Sunday Surface low pressure was anchored over north central Texas this afternoon, with a stationary boundary stretching northeast into eastern Oklahoma and northwestern Arkansas. Ascent across this region has led to a dramatic increase in convection this afternoon, with numerous showers and thunderstorms noted across western, northwestern, and even north central Arkansas. Observed rainfall rates have been in the 1.50 inch per hour range so far in the heavier bands, with Highfill receiving over 2 inches between 17z-19z. Flash flooding has already become a concern, with saturated soils and heavy rains leading to several water rescues in the Fayetteville and Rogers areas already today. Widespread 2-4 inch accumulations still appear likely across central and northern Arkansas through the remainder of today and tonight. This initial push of convection will be followed by a second round later tonight as stronger forcing for ascent moves in ahead of the upper low that will be approaching. As such, locally heavier amounts will not be out of the question. Storm motions, whether this afternoon, or with the cold front later tonight, will be roughly parallel to the lines of convection so training cells and resultant flash flooding will be an issue. Models are still insistent on a PWAT plume of roughly 2" along the cold front later tonight. In addition to northern Arkansas, suspect there will be a considerable flash flooding threat in southern and southeastern Arkansas tonight along the cold front as it moves through. The other concern will be severe storms. The special release 18z sounding shows and uncapped environment with considerable CAPE in place, on the order of 3,700 J/kg. Any storms that do develop this afternoon and evening will certainly have plenty of instability to work with. The limiting factor will be shear as it pertains to organized convection. Thus through this evening large hail and damaging winds will be the primary threat in addition to flash flooding. While shear isn't the best this afternoon, it will improve this evening and tonight ahead of the cold front as the low level jet kicks in. Model soundings suggest convection for central and southern Arkansas will still be surface-based, so the threat of severe storms will remain well into the evening and overnight hours. By daybreak Sunday morning, the cold front will be in central to eastern Arkansas and working its way eastward. Some convection will lag the front but the risk of any strong to severe storms will be nearly over with by daybreak I believe. && .LONG TERM...Sunday night Through Saturday On Sunday night, the cold front will be moving south and east of the area, with cooler air moving in behind it. As the closed upper low passes north of the area, there will be some wraparound cloud cover but this should clear out Monday, with the beginning of the week being fairly pleasant. Speaking of the front, as it hits nearly parallel upper flow to the south of the state, it will stall out. As an upper trough digs down into the Rockies, the flow will amplify again, and this will push the boundary back to the north as a warm front around Tuesday. The front looks to stall out somewhere over Arkansas, with several waves moving through and interacting with it. This will make showers and thunderstorms a good possibility through the end of the week. By late in the week, surface low pressure will form along the front, which will give it momentum. Of course, it looks like there will be a cutoff upper low dropping down into the southern plains into possibly the Arklatex region which would also give it a push. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 68 71 47 71 / 90 90 10 0 Camden AR 62 70 47 77 / 100 50 10 0 Harrison AR 63 65 42 67 / 90 50 10 10 Hot Springs AR 62 67 47 74 / 90 40 10 0 Little Rock AR 68 71 48 74 / 100 70 10 0 Monticello AR 69 71 51 76 / 90 90 10 0 Mount Ida AR 60 65 45 74 / 100 30 10 0 Mountain Home AR 66 69 43 68 / 90 60 10 10 Newport AR 69 72 49 70 / 90 90 10 0 Pine Bluff AR 68 70 49 74 / 100 80 10 0 Russellville AR 64 68 45 73 / 90 50 10 0 Searcy AR 69 72 47 72 / 90 80 10 0 Stuttgart AR 70 71 50 73 / 90 90 10 0 && .LZK Watches/Warnings/Advisories... Lake Wind Advisory until 9 PM CDT Sunday FOR Arkansas-Bradley- Calhoun-Clark-Cleburne-Cleveland-Dallas-Desha-Drew-Faulkner- Garland-Grant-Hot Spring-Independence-Jackson-Jefferson-Lincoln- Lonoke-Monroe-Ouachita-Prairie-Pulaski-Saline-Sharp-White- Woodruff. Flash Flood Watch through Sunday evening FOR Arkansas-Baxter- Boone-Clark-Cleburne-Conway-Dallas-Faulkner-Fulton-Garland-Grant- Hot Spring-Independence-Izard-Jackson-Jefferson-Johnson-Logan- Lonoke-Marion-Monroe-Montgomery-Newton-Perry-Pike-Polk-Pope- Prairie-Pulaski-Saline-Scott-Searcy-Sharp-Stone-Van Buren-White- Woodruff-Yell. Flash Flood Watch from 10 PM CDT this evening through Sunday evening FOR Bradley-Calhoun-Cleveland-Desha-Drew-Lincoln- Ouachita. && Short Term...64 / Long Term...57
Hazardous weather outlook, Apr 29, 5:05 AM CDT, 11 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 505 AM CDT Sat Apr 29 2017 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301015- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- 505 AM CDT Sat Apr 29 2017 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Isolated to scattered severe storms will be possible today and tonight over much of Arkansas, as a frontal boundary and upper level system move through the region. This morning mainly an isolated strong to severe storm may be seen over northern Arkansas, with damaging winds and large hail the main factors. Later Saturday, the upper system and cold front gradually move across Arkansas, and additional strong to severe thunderstorms will develop later this afternoon, evening and into the overnight hours. Damaging winds, large hail and isolated tornadoes will be possible with the system and cold front. Also, moisture levels will increased significantly and very heavy rain will be seen, especially over western to northern areas of Arkansas. A bit less over central and southern areas. Rain amounts of 3 to 6 inches with isolated higher amounts will be possible today and tonight over northern areas, while 1 to 3 inches with a few isolated higher amounts will be seen over central and southern areas. These heavy rain amounts will lead to flash and river flooding over many parts of Arkansas. Residents need to follow the latest statements and possible warnings during this dangerous weather situation. A flash flood watch is in effect for the expected heavy rain, while winds will be elevated over mainly the eastern half of Arkansas, and a lake wind advisory is in effect. .DAYS TWO THROUGH SEVEN...Sunday Through Friday A line of thunderstorms should be exiting eastern Arkansas Sunday morning. Any severe thunderstorms will quickly weaken or move out of the area. The main severe threats would be damaging winds or large hail. Drier air moves into the state in the afternoon diminishing rain chances. The next system will arrive with a warm front Wednesday. Chances of showers and thunderstorms are expected Tuesday night continuing into Thursday. Severe thunderstorms are not expected with this system at this time. .Spotter Information Statement... Spotter activation may be needed later today through early Sunday. Please monitor the latest forecasts over the next couple of days. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 59/51
In the hours before
Special weather statement, Apr 29, 3:04 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Little Rock AR
304 PM CDT SAT APR 29 2017
ARZ003-012-021-292045-
Johnson AR-Newton AR-Boone AR-
304 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON...WESTERN
NEWTON AND SOUTHWESTERN BOONE COUNTIES UNTIL 345 PM CDT...
At 304 PM CDT, Doppler radar was tracking a strong thunderstorm near
Devils Knob, or 21 miles north of Clarksville, moving north at 60
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Harrison... Jasper...
Erbie... Upper Buffalo Wilderness Area...
Red Bank... Devils Knob...
Lost Valley State Park... Capps...
Walnut... Pruitt...
Bellefonte... Alpena...
Batavia... Bear Creek Springs...
Marble Falls... Catalpa...
Yale... Ridgeway...
Fallsville... Swain...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3628 9296 3565 9340 3566 9370 3577 9369
3576 9352 3588 9352 3589 9350 3594 9349
3597 9345 3608 9344 3608 9348 3612 9348
3612 9330 3639 9329
TIME...MOT...LOC 2004Z 197DEG 51KT 3577 9348
62Special weather statement, Apr 29, 3:31 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Little Rock AR
331 PM CDT SAT APR 29 2017
ARZ021-022-030-037-038-040-041-292115-
Pope AR-Johnson AR-Polk AR-Scott AR-Logan AR-Yell AR-Montgomery AR-
331 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...SOUTHWESTERN JOHNSON...
EASTERN SCOTT...YELL...EAST CENTRAL POLK...WESTERN MONTGOMERY AND
WEST CENTRAL POPE COUNTIES UNTIL 415 PM CDT...
At 331 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oden, or 14 miles northwest of Mount Ida, moving north at 65 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Russellville... Clarksville...
Booneville... Paris...
Danville... Mount Ida...
Lamar... London...
Magazine... Knoxville...
Subiaco... Hartman...
Norman... Oden...
Scranton... Ratcliff...
Blue Mountain... Cardiff...
Lake Dardanelle State Park... Hoyt...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3532 9389 3531 9381 3541 9381 3542 9380
3536 9375 3537 9372 3547 9370 3538 9314
3442 9367 3447 9399
TIME...MOT...LOC 2031Z 189DEG 56KT 3472 9378
62Special weather statement, Apr 29, 3:43 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Little Rock AR
343 PM CDT SAT APR 29 2017
ARZ030-037-040-292115-
Polk AR-Scott AR-Logan AR-
343 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN...CENTRAL
SCOTT...NORTHEASTERN POLK AND NORTHWESTERN MONTGOMERY COUNTIES UNTIL
415 PM CDT...
At 343 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Mena, moving north at 50 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Mena... Waldron...
Cardiff... Echo...
Acorn... Barber...
Winfield... Olio...
Hon... Ink...
Lucas... Y City...
Needmore... Cherry Hill in Polk County...
Sugar Grove... Boles...
Carolan... Parks...
Grayson... Ione...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3509 9419 3510 9414 3515 9413 3514 9403
3509 9372 3455 9398 3457 9425
TIME...MOT...LOC 2043Z 201DEG 44KT 3471 9409
62The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 10:10 PM CDT | Special Weather Statement | LZK | Boone | 50 min |
| Apr 28, 10:21 PM CDT | Severe Thunderstorm Warning | LZK | Boone | 39 min |
| Apr 28, 10:45 PM CDT | Special Weather Statement | LZK | Marion | 45 min |
| Apr 28, 10:56 PM CDT | Severe Thunderstorm Warning | LZK | Boone | 24 min |
| Apr 29, 1:42 PM CDT | Flash Flood Warning | LZK | Boone, Newton | 3 hr |
| Apr 29, 3:04 PM CDT | Special Weather Statement | LZK | Boone | 41 min |
| Apr 29, 3:31 PM CDT | Special Weather Statement | LZK | Logan, Montgomery, Yell | 44 min |
| Apr 29, 3:43 PM CDT | Special Weather Statement | LZK | Scott | 32 min |
| Apr 29, 4:25 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion, Searcy | 39 min |
| Apr 29, 4:30 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Drew, Ouachita | 32 min |
| Apr 29, 4:43 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 32 min |
| Apr 29, 4:45 PM CDT | Flash Flood Warning | LZK | Boone, Johnson, Marion, Newton | 7 hr |
| Apr 29, 4:51 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Marion, Newton, Pope, Searcy | 24 min |
| Apr 29, 5:08 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln | 52 min |
| Apr 29, 5:13 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Boone, Marion, Newton, Searcy | 47 min |
| Apr 29, 5:20 PM CDT | Severe Thunderstorm Warning | LZK | Marion, Newton, Pope, Searcy | 40 min |
| Apr 29, 5:21 PM CDT | Flash Flood Warning | LZK | Baxter, Marion | 5 hr |
| Apr 29, 5:42 PM CDT | Special Weather Statement | LZK | Calhoun, Ouachita | 48 min |
| Apr 29, 5:54 PM CDT | Special Weather Statement | LZK | Arkansas, Monroe | 51 min |
| Apr 29, 5:57 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 48 min |
| Apr 29, 5:58 PM CDT | Special Weather Statement | LZK | Baxter, Fulton | 47 min |
| Apr 29, 5:59 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 46 min |
| Apr 29, 6:00 PM CDT | Special Weather Statement | LZK | Searcy | 45 min |
| Apr 29, 6:21 PM CDT | Special Weather Statement | LZK | Monroe | 39 min |
| Apr 29, 6:23 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion, Searcy | 36 min |
| Apr 29, 6:31 PM CDT | Special Weather Statement | LZK | Montgomery, Pike | 44 min |
| Apr 29, 6:40 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas | 17 min |
| Apr 29, 6:43 PM CDT | Special Weather Statement | LZK | Faulkner, Pulaski | 47 min |
| Apr 29, 6:43 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Ouachita | 47 min |
Nearby
Tornado Warnings in Arkansas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.